Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Long Story: Bare With 

I started taking Yasmin a few months ago. I noticed that I broke out during the active pills and cleared up during the placebos. I was so frustrated that I went of the pill mid week in the third pack, and while things seemed okay, I started to breakout again. 

Two weeks later, My gynecologist and dermatologist both recommend that I go back on the pill and wait another 3 months. Its only 1.5 weeks in and I'm breaking out more than I was on the pill previously. I wake up with 3/4 new cysts daily and they won't seem to go away! 

I keep noticing these small almost like little blackheads forming underneath my skin, and they keep pushing up and causing pimples. I know this is the Yasmin because its never happened before.

I'm not sure what to do? Is this normal? Anyone have a similar experience with Yasmin?

Share this post


Link to post
Share on other sites

You are not alone, actually. There are many people on Yasmin and other birth control pills who also noticed breakouts during the active pills and had clear skin during the placebo week. Out of curiosity, how long did you take Yasmin for? If you only took it for a short time, there is a good chance your body never adjusted to it. If this is the case, I would recommend you take the advice given by your gynecologist and dermatologist and continue to use Yasmin for another 3 months. If you used Yasmin for over 3-6 months and this was still happening, then take another birth control pill. There are tons of pills out there. You just need to dig around until you find the one best suited for your body. Also, what is lifestyle like? Your diet and environment can have a big impact on your skin. If your diet is high in sugar, saturated fats, dairy, meat, etc you might want to re-evaluate your acne and diet. If you smoke or use harsh products on your skin, you might want to re-evaluate your environment and skincare routine. 

Share this post


Link to post
Share on other sites

Before I took the pill for a little over 2 months. I am now back on the pill, and immediately began to break out, a little worse than before. I have decided to skip the placebo pills this time around to help my body adjust. I am scared it'll never get better. I just need hope. The pill is making me depressed and that with the new breakouts has been giving me a really rough time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×